PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 84 | 3 | 279-290
Tytuł artykułu

On strong uniform distribution, II. The infinite-dimensional case

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct infinite-dimensional chains that are L¹ good for almost sure convergence, which settles a question raised in this journal [N]. We give some conditions for a coprime generated chain to be bad for L² or $L^∞$, using the entropy method. It follows that such a chain with positive lower density is bad for $L^∞$. There also exist such bad chains with zero density.
Czasopismo
Rocznik
Tom
84
Numer
3
Strony
279-290
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-06-17
poprawiono
1997-11-25
Twórcy
autor
  • Département de Mathématiques, Faculté des Sciences, Université de Bretagne Occidentale, 6 Avenue V. Le Gorgeu, B.P. 809, 29285 Brest Cedex, France
Bibliografia
  • [B] R. C. Baker, Riemann sums and Lebesgue integrals, Quart. J. Math. Oxford Ser. (2) 27 (1976), 191-198.
  • [Be] T. Bewley, Extension of the Birkhoff and von Neumann ergodic theorems to semigroup actions, Ann. Inst. H. Poincaré Sect. B 7 (1971), 248-260.
  • [Bo] J. Bourgain, Almost sure convergence and bounded entropy, Israel J. Math. 63 (1988), 79-97.
  • [BW] Y. Bugeaud and M. Weber, Examples and counterexamples for Riemann sums, preprint, I.R.M.A., Strasbourg, 1996.
  • [DP] L. E. Dubins and J. Pitman, A pointwise ergodic theorem for the group of rational rotations, Trans. Amer. Math. Soc. 251 (1979), 299-308.
  • [J] B. Jessen, On the approximation of Lebesgue integrals by Riemann sums, Ann. of Math. 35 (1934), 248-251.
  • [K] U. Krengel, Ergodic Theorems, de Gruyter Stud. Math. 6, de Gruyter, Berlin, 1985.
  • [M] J. M. Marstrand, On Khinchin's conjecture about strong uniform distribution, Proc. London Math. Soc. (3) 21 (1970), 540-556.
  • [N] R. Nair, On strong uniform distribution, Acta Arith. 56 (1990), 183-193.
  • [N1] R. Nair, On Riemann sums and Lebesgue integrals, Monatsh. Math. 120 (1995), 49-54.
  • [R] W. Rudin, An arithmetic property of Riemann sums, Proc. Amer. Math. Soc. 15 (1964), 321-324.
  • [T] G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres, Vol. 1, Société Mathématique de France, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav84i3p279bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.